MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: procedure performed: robotic thoracic case.Event description: retrieval bag was being deployed in the chest during robotic case.No bag inside the retrieval system.No clinical impact to patient.On 02.02.2026 - additional information received from [name] (territory manager) via email: i was doing a robotic thoracic case.The bed side assistant introduced the system into the chest cavity.I could only see the metal tip of the frame of the bag introducer.At that point, we were unsure if the bag had disconnected from the introducer and was lost in the pleural cavity.We spent a significant amount of time looking for the bag, including xray as the bag contains a rounded suture snugger with metal ring.No bag was eventually found, prompting us to think that the device came with no bag at all.This was disclosed to the patient and family who were very distressed if the bag was still inside the bag.Family was also complaining if the post-operative pain was related to the prolonged time of surgery.Have you ever heard about a faulty system or any other similar complaint? this also created unnecessary distress for all the members of the team involved.So far, i have refused to use the product until further understanding.I am gathering other information.I believe they have kept the device, however the contact is away and other staff who are aware don¿t know where the device is.On 03.02.2026 - additional information received from [name] (territory manager) via email: the lot number is 1556064.I have since learned that multiple 10mm inzii retrieval systems were used during this procedure.The ¿faulty¿ retrieval was used second, so i¿m looking into the possibility that the first device was accidentally used again, therefore had already been deployed and hence no bag.Type of intervention: spent a significant amount of time looking for the bag, including xray as the bag contains a rounded suture snugger with metal ring.No bag was eventually found patient status: patient injury not indicated.(refer to event description).

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24274460
Report Number2027111-2026-00350
Device Sequence Number13267293
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number100864401
Device Lot Number1556064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTIPLE 10MM INZII RETRIEVAL SYSTEMS; ROBOT
Patient SexUnknown